RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 151–153 (Mi mz932)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Polynomial first integrals for systems with gyroscopic forces

V. V. Ten

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm932

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 135–138

Bibliographic databases:

Received: 29.11.1999

Citation: V. V. Ten, “Polynomial first integrals for systems with gyroscopic forces”, Mat. Zametki, 68:1 (2000), 151–153; Math. Notes, 68:1 (2000), 135–138

Citation in format AMSBIB
\Bibitem{Ten00}
\by V.~V.~Ten
\paper Polynomial first integrals for systems with gyroscopic forces
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 151--153
\mathnet{http://mi.mathnet.ru/mz932}
\crossref{https://doi.org/10.4213/mzm932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818972}
\zmath{https://zbmath.org/?q=an:0995.37043}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 135--138
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400019}


Linking options:
  • http://mi.mathnet.ru/eng/mz932
  • https://doi.org/10.4213/mzm932
  • http://mi.mathnet.ru/eng/mz/v68/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bialy M., Mironov A., “New Semi-Hamiltonian Hierarchy Related to Integrable Magnetic Flows on Surfaces”, Cent. Eur. J. Math., 10:5 (2012), 1596–1604  crossref  mathscinet  zmath  isi  scopus
    2. Bulatovic R.M., Kazic M., “Two Degree of Freedom Gyroscopic Systems With Linear Integrals”, Meccanica, 49:4 (2014), 973–979  crossref  mathscinet  zmath  isi  scopus
    3. S. V. Agapov, “Ob integriruemom geodezicheskom potoke v magnitnom pole na dvumernom tore”, Sib. elektron. matem. izv., 12 (2015), 868–873  mathnet  crossref
    4. Agapov S.V., Bialy M., Mironov A.E., “Integrable Magnetic Geodesic Flows on 2-Torus: New Examples via Quasi-Linear System of PDEs”, Commun. Math. Phys., 351:3 (2017), 993–1007  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:107
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020